# SDR SWAA097040

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 62,780 hours, 55,292 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE HOOK LOOSE.  REMOVED AND REPLACED HOOK PER MM.
